# SDR SWAA2015082043007

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 31,268 hours, 14,724 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663, RBL 42.  REPAIRED WEB IAW SRM & DWG.
